# SDR DL767001617

- Difficulty date: August 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- Aircraft time: 56,646 hours, 27,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION WAS FOUND AT FS 786 AT STRINGER 38L AND WAS  REMOVED WITH A 3 X 3 INCH CUTOUT.  THE CUTOUT WAS NEAR AN      EXISTING REPAIR FOR A 2 X 3 INCH REPAIR BETWEEN STRINGER 39L & 39R.  THE EXISTING REPAIR WAS REMOVED AND BOTH CUTOUTS      REPAIRED WITH AN ALUMINUM DOUBLER AND TRIPLER INSTALLED PER ER/A 378224-14, REV B.
